# SDR 00FDEA00442

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 84011584
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBING THRU FL 180 WITH POSITIVE DIFFERENTIAL PRESSURE.  COULD NOT DUPLICATE.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PRECAUTIONARY MM 21-31-010-4 & MM 21-31-0.  CHECK GOOD FOR SERVICE AT THIS TIME.
